# SDR GTIA9800096

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHT IN AFT SECTION, LIGHTS NOT WORKING.  REPLACED BAD SPLICE.  OPERATIONAL CHECK GOOD IAW DC-9 MM 33-50-0.    (X)
